cancer-icon
Regarding blood cancer
Sir/mam,my brother after taking paracetamol for his leg ache react him and his face swells and rashes on body..it happens twice.. doctor said to get blood test..so i am very tenses that ihe is having blood cancer or not..plzz help
51 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Unlikely.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It's not looking like blood cancer. He is sensitive to paracetamol.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Sounds like an allergic reaction to the drug. Very unlikely to have blood cancer
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.